# SDR VNAA202002299995

- Difficulty date: January 19, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 21,328 hours, 15,714 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR BEAM AT LBL 11 IS CRACKED WHERE F.S. 280 CROSSBEAM ANGLE ATTACHES.  LOCATED, DRILLED & INSTLLED NEW SERVICABLE ANGLE IAW CRJ 700 SRM'S 51-40-11-001-001-A01, 51-42-06-001-001-A01.
